- -

Compact quasi-Newton preconditioners for symmetric positive definite linear systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Compact quasi-Newton preconditioners for symmetric positive definite linear systems

Show full item record

Bergamaschi, L.; Marín Mateos-Aparicio, J.; Martinez, A. (2020). Compact quasi-Newton preconditioners for symmetric positive definite linear systems. Numerical Linear Algebra with Applications. 27(6):1-17. https://doi.org/10.1002/nla.2322

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/162373

Files in this item

Item Metadata

Title: Compact quasi-Newton preconditioners for symmetric positive definite linear systems
Author: BERGAMASCHI, LUCA Marín Mateos-Aparicio, José MARTINEZ, ANGELES
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Embargo end date: 2021-12-31
Abstract:
[EN] In this paper, preconditioners for the conjugate gradient method are studied to solve the Newton system with symmetric positive definite Jacobian. In particular, we define a sequence of preconditioners built by means ...[+]
Subjects: Conjugate gradient , Inexact Newton method , Quasi-Newton matrices , Sequence of preconditioners
Copyrigths: Embargado
Source:
Numerical Linear Algebra with Applications. (issn: 1070-5325 )
DOI: 10.1002/nla.2322
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/nla.2322
Project ID:
MINECO/MTM2017-90682-REDT
MINECO/MTM2017-85669-P
MINISTERIO DE ECONOMIA Y EMPRESA/MTM2014-58159-P
Thanks:
This work was supported by the Spanish Ministerio de Economia y Competitividad under grants MTM2014-58159-P, MTM2017-85669-P, and MTM2017-90682-REDT. The first and third authors have been also partially supported by the ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record